Martingale criteria for stochastic stability
Fölmer, Hans
Banach Center Publications, Tome 4 (1979), p. 89-96 / Harvested from The Polish Digital Mathematics Library
Publié le : 1979-01-01
EUDML-ID : urn:eudml:doc:209104
@article{bwmeta1.element.bwnjournal-article-bcpv5i1p89bwm,
     author = {F\"olmer, Hans},
     title = {Martingale criteria for stochastic stability},
     journal = {Banach Center Publications},
     volume = {4},
     year = {1979},
     pages = {89-96},
     zbl = {0412.60049},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-bcpv5i1p89bwm}
}
Fölmer, Hans. Martingale criteria for stochastic stability. Banach Center Publications, Tome 4 (1979) pp. 89-96. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-bcpv5i1p89bwm/